Koszul duality for Kac-Moody groups and characters of tilting modules - Archive ouverte HAL Access content directly
Journal Articles Journal of the American Mathematical Society Year : 2019

Koszul duality for Kac-Moody groups and characters of tilting modules

Abstract

We establish a character formula for indecomposable tilting modules for connected reductive groups in characteristic p in terms of p-Kazhdan-Lusztig polynomials, for p>h the Coxeter number. Using results of Andersen, one may deduce a character formula for simple modules if p≥2h−2. Our results are a consequence of an extension to modular coefficients of a monoidal Koszul duality equivalence established by Bezrukavnikov and Yun.
Fichier principal
Vignette du fichier
kdctm.pdf (630.44 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-01531873 , version 1 (09-06-2017)

Identifiers

Cite

Pramod N Achar, Shotaro Makisumi, Simon Riche, Geordie Williamson. Koszul duality for Kac-Moody groups and characters of tilting modules. Journal of the American Mathematical Society, 2019, 32 (1), pp.261-310. ⟨hal-01531873⟩
113 View
115 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More